# SDR ASAA2020012171897

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 18,253 hours, 5,835 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL AND WAS RESETTABLE. GROUNDED - YES. INITIAL EVALUATION, HAD ZONE TEMP LIGHT ILLUMINATED ON RECALL. PERFORMED PACK TEMP CONTROL BITE PROCEDURE FOLLOWING B737-900 FIM 21-62 TASK 842. PREVIOUS FLT HAD FLT DECK TRIM VALVE LIGHT ILLUMINATED, WHICH CLEARED ON VERIFY. RE-RAN BITE CHECK AFTER OPERATING BOTH PACKS 5-10 MINS EA. NO FAULTS FOUND.
